Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having loose stools. Not getting cured by norflox tz. Suggest some medicine

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
I have been having loose stools for last 7 days. I took Norflox TZ tabs (1 morning, 1 evening) from day 0 for 5 days. There has been a 2 day break after completion of course. I am continuing to have loose stools. (Frequent desire to go - 5-6 times a day, stool is liquid / semi liquid.)

I had very light food during the course of Norflox TZ with fair amount of curd to help digestion.

I am also scheduled to leave for my honeymoon in 2 days.

What should I do?
Posted Tue, 8 Jan 2013 in Digestion and Bowels
Answered by Dr. Ketan Vagholkar 24 minutes later
The cause of loose motions is most likely infective. The combination which you have taken may not at times be of much help. I would suggest the following medications
1. Tab Cifran 500mgs (1 tab twice a day after meals) X 10 days
2. Tab Metrogyl 400mgms (1 tab three times a day after meals)X 14 days.
3. Tab rantac 150 mgms ( 1 tab twice aday before meals ) x 14 days.
Stop all other medications including curd therapy.
Avoid alcohol while on these drugs.
drink plenty of water .
Avoid eating outside food. just take home cooked hot food .
Boil water before drinking.
I am sure this will help cure your problem.
With Reagrds
Dr Ketan Vagholkar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor